Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Under active thyroid. On eltroxin. Why are levels high? Increase dosage?

Hi I am Manasi , I am 40 years old lady.I have under active thyroid for last 10years and on Eltroxin 100mcg.In jan my TSh levels become high, increased the dosage to 150mcg because of under- active symptoms, but still i don t have any relief and my tsh has become very low and my TPO is 690 which is very high.Currently i am on 125mcg dosage. please help
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi.. Mansi welcome.. First of all.. U have 'hashimoto' s thyroiditis '. In this disease initially thyroid level will fluctuate.. So don't get panic.. Kindly recheck your thyroid levels again, if tsh is still low - ur doctor will decrease your thyroxine dosage.. Don't repeat TPO levels now.. It has no value in monitoring.. Once the dosage has been adjusted you will get relief from the symptoms.. Also kindly reduce your intake of cauliflower and cabbage.. It will also inhibit thyroid function. And also remember u have to take thyroxine tab early morning fasting..
Have a nice day.
Answered: Tue, 6 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor